Payam Javan: On May 19, experts from the Centers for Disease Control and Prevention (CDC) announced that a young boy died after receiving Pfizer’s COVID-19 vaccination, and evidence of the boy suffering from cardiac inflammation was discovered. Twelve days after receiving his first dose, the male child developed a fever. He had abdominal ache and vomiting the next day. That was the day he died.
It was previously found that two teenage boys died shortly after receiving the Pfizer vaccine.
Apart from occurring between the fall of 2021 and April 24, 2022, the date and place of the newly reported death are unknown. The deceased kids were between the ages of 5 and 11.
Some research, including one published in February, suggests that the COVID-19 vaccine puts some children, particularly males, at higher risk of heart inflammation than COVID-19 itself. In an April study published by the CDC’s quasi-journal, researchers came to the opposite conclusion.